# SDR ASAA0640947

- Difficulty date: September 5, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 29,552 hours, 16,157 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632035
- Condition: Chafed
- Location: Lt Mid Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD MIDFLAP L/E CHAFED AT INBOARD END.  LEFT OUTBOARD MIDFLAP L/E CHAFED AREAS AT INBOARD END REPAIRED AND MADE SERVICEABLE ON WING AND ADJUSTMENT CHECK CARRIED OUT AND FOUND SERVICEABLE IAW SRM 57 53 01 AND AMM 27 51 34 501.
